# SDR AWXA200300586

- Difficulty date: May 27, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 6,336 hours, 2,460 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: C16195AA
- Part serial: 4911
- Condition: Damaged
- Location: Zone 120
- Part time: 6,336 hours, 2,460 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT YYC EN ROUTE, THE CAPTAINS AIRSPEED IND READS 20 KTS LOWER THAN 1ST OFFICERS & STANDBY AIRSPEED IND. T/O REJECTED AT SPEED OVER 100 KTS.  MAINT INSTALLED PITOT STATIC TESTER, BOTH PILOTS & 1ST OFFICERS ALTIMETERS TESTED GOOD UP TO 1200 FT. WATER FOUND & DRAINED FROM CAPTAINS PITOT STATIC SYSTEM. A FUP WAS WRITTEN TO PERFORM AN INSPECTION OF THE CAPTAINS PITOT PROBE PER AMM TASK 34-11-15-200-001, AND FUNCTIONAL TEST ENTIRE SYSTEM PER 34-13-00-720-009. WHEN THE AIRCRAFT ARRIVED BACK IN PHX, MAINTENANCE REMOVED AND REPLACED THE LT PITOT PROBE IAW AMM 34-11-15-401. OPERATIONAL CHECK WAS GOOD IAW AMM 30-31-00-710. VENDORS FUNCTIONAL TEST OF PITOT PROBE S/N 4911 CONFIRMED FAILURE OF UNIT.
